Menu
 
Research menu
Jump to menu

Publications:  Dr Kathrin Glau

Glau K, Herold P, Madan DB, Pötz C(2019). The chebyshev method for the implied volatility. Journal of Computational Finance vol. 23, (3) 1-31.
10.21314/JCF.2019.375
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53326
BURKOVSKA O, GLAU KB, MAHLSTEDT, M, WOHLMUTH B(2019). COMPLEXITY REDUCTION FOR CALIBRATION TO AMERICAN OPTIONS. The Journal of Computational Finance
10.21314/JCF.2019.367
https://qmro.qmul.ac.uk/xmlui/handle/123456789/58294
Glau K, Mahlstedt M, Pötz C(2019). A new approach for American option pricing: The dynamic Chebyshev method. SIAM Journal on Scientific Computing vol. 41, (1) B153-B180.
10.1137/18M1193001
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53338
GLAU KB, Gaß M(2018). A Flexible Galerkin Scheme for Option Pricing in Lévy Models. SIAM Journal on Financial Mathematics
10.1137/16M1070438
https://qmro.qmul.ac.uk/xmlui/handle/123456789/40603
Gaß M, GLAU KB, Mahlstedt M, Mair M(2018). Chebyshev Interpolation for Parametric Option Pricing. Finance and Stochastics
10.1007/s00780-018-0361-y
https://qmro.qmul.ac.uk/xmlui/handle/123456789/29098
Burkovska O, Gaß M, GLAU KB, Mahlstedt M, Schoutens W, Wohlmuth B(2018). Calibration to American Options: Numerical Investigation of the de–Americanization Method. Quantitative Finance
10.1080/14697688.2017.1417622
https://qmro.qmul.ac.uk/xmlui/handle/123456789/31445
GASS M, GLAU KB(2017). Parametric Integration by Magic Point Empirical Interpolation. IMA Journal of Numerical Analysis
10.1093/imanum/drx072
https://qmro.qmul.ac.uk/xmlui/handle/123456789/28424
Gaß M, Glau K, Mair M(2017). Magic Points in Finance: Empirical Integration for Parametric Option Pricing. SIAM Journal on Financial Mathematics vol. 8, (1) 766-803.
10.1137/16M1101301
https://qmro.qmul.ac.uk/xmlui/handle/123456789/29090
Glau K(2016). A Feynman–Kac-type formula for Lévy processes with discontinuous killing rates. Finance and Stochastics vol. 20, (4) 1021-1059.
10.1007/s00780-016-0301-7
https://qmro.qmul.ac.uk/xmlui/handle/123456789/29091
Glau K(2016). Classification of Lévy Processes with Parabolic Kolmogorov Backward Equations. Theory of Probability & Its Applications vol. 60, (3) 383-406.
10.1137/s0040585x97t987776
https://qmro.qmul.ac.uk/xmlui/handle/123456789/29097
Return to top